2017
Том 69
№ 9

All Issues

Approximation of functions by partial sums of series of faber polynomials on continua with nonzero local geometric characteristic

Andrievskii V. V.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 32 (1980), no. 1, pp 1-6.

Citation Example: Andrievskii V. V. Approximation of functions by partial sums of series of faber polynomials on continua with nonzero local geometric characteristic // Ukr. Mat. Zh. - 1980. - 32, № 1. - pp. 3 - 10.

Full text